TITLE

Weil Modules and Gauge Bundles

AUTHOR(S)
Kureš, Miroslav
PUB. DATE
February 2006
SOURCE
Acta Mathematica Sinica;Feb2006, Vol. 22 Issue 1, p271
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Finite dimensional modules over Weil algebras are investigated and corresponding gauge bundle functors, from the category of vector bundles into the category of fibered manifolds, are determined. The equivalence of the two definitions of gauge Weil functors is proved and a number of geometric examples is presented, including a new description of vertical Weil bundles.
ACCESSION #
19168963

 

Related Articles

  • On the Bott-Borel-Weil theorem. Lebedev, A. // Mathematical Notes;Apr/May2007, Vol. 81 Issue 3/4, p417 

    The article clarifies and describes the algebraic structure of H• (n; C). The structure is defined as the structure of a supercommulative superalgebra in the space, which is generated by the elements of the Weil group. It states that if the elements of the basis algebra H• (n; C are...

  • GREENBERG'S CONJECTURE AND UNITS IN MULTIPLE Z[sub p]-EXTENSIONS. McCallum, William G. // American Journal of Mathematics;Oct2001, Vol. 123 Issue 5, p909 

    Investigates the proof of conjecture and units in multiple Z[sub p]-extensions. Consideration of A as the inverse limit of the p-part of the ideal class groups in a Z[sup r, sub p]-extension K infinity/K; Effect of the maximality of r in the Greenberg conjectures to A; Categories for proving...

  • EXPLICIT UNITS AND THE EQUIVARIANT TAMAGAWA NUMBER CONJECTURE. Bley, W.; Burns, D. // American Journal of Mathematics;Oct2001, Vol. 123 Issue 5, p931 

    Examines the explicit units and proof of equivariant Tamagawa number conjecture. Interpretation of the cultural vanishing of the number in terms of the existence of S-units in L; Comparison of the explicit conditions being used and in the study; Disappearance of the Tamagawa number in the genus...

  • Calculs De Facteurs Epsilon De Paires Pour GLn Sur Un Corps Local, I. Bushnell, Colin J.; Henniart, Guy // Bulletin of the London Mathematical Society;1999, Vol. 31 Issue 5, p534 

    Soient F un corps commutatif localement compact non archimédien et ψ un caractère additif non trivial de F. Soient σ une représentation du groupe de Weil–Deligne de F, et σ̌ sa contragrédiente. Nous calculons le facteur ε(σ⊗σ̌, ψ, ½). De...

  • The Fourth and Eighth Order Mock Theta Functions. Srivastava, Bhaskar // Kyungpook Mathematical Journal;Mar2010, Vol. 50 Issue 1, p165 

    In the paper we consider deemed three mock theta functions introduced by Hikami. We have given their alternative expressions in double summation analogous to Hecke type expansion. In proving we also give a new Bailey pair relative to a². I presume they will be helpful in getting fundamental...

  • Note On Some Identities of New Combinatorial Integers. Kılıçman, Adem; Özel, Cenap; Yılmaz, Erol // Applied Mathematics & Information Sciences;2011, Vol. 5 Issue 3, p500 

    The binomial numbers (Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed.) very important in several applications and satisfy several number of identities. The purpose of this paper is to introduce a new combinatorial integer (Due to image rights...

  • Metrical Theorems on the Integer Parts of Real Sequences. HARMAN, GLYN // Quarterly Journal of Mathematics;Sep2001, Vol. 52 Issue 3, p307 

    Earlier work of the author on prime values of [10nα] for almost all α > 0 is complemented by the construction of ‘prime‐like’ sets A for which [10nα] ∈ A has only finitely many solutions for almost all α.

  • Families of D-minimal models and applications to 3-fold divisorial contractions. Nikolaos Tziolas // Proceedings of the London Mathematical Society;Mar2005, Vol. 90 Issue 2, p345 

    Let $X / T$ be a one parameter family of canonical 3-folds and let $D$ be a Weil divisor on it flat over $T$. We study the problem of when the $D_t$-minimal models of $X_t$ form a family and we obtain conditions for this to happen. As an application of this we classify terminal divisorial...

  • [0, ki]1 m-Factorizations Orthogonal to a Subgraph. Run-nian Ma; Jin Xu; Hang-shan Gao // Applied Mathematics & Mechanics;May2001, Vol. 22 Issue 5, p593 

    Let G be a graph, k1, ···, km be positive integers. If the edges of graph G can be decomposed into some edge disjoint [0, k1]-factor F1, ···, [0, km]-factor Fm, then we can say ¯F = { F1, ···, Fm} , is a [0, ki]1m-factorization of G. If H is a subgraph with m edges...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics